Not to be critical but yes some of your medicine can be causing sleepiness....especally your pain medicine and ativan...Do you take your ativan at bedtime????? Because if usung that for sleep its working quit well and maybe you can discuss cutting down on it or try sleeping without it...your oxycontin can be causing it too but if your in that much pain than maybe just start with the ativan....only my opinion....diane
I recently had a flare too when I ran out of Enbrel for a couple of weeks..I went downhill in a hurry and by the second week was having difficulty getting out of bed in the mornings, the fatigue was awful. I think Sj had a good idea, maybe the B12? and it looks like you are already on the plaquenil. Are you still taking the pain pills and the benzos? that is a pretty good combo to make you sleepy, especially if you are in a heavy flare. I hurt my back about a week ago and the doctor gave me flexeralls (sp?) and I could hardly stay awake on them, and my husband told me he used to take them all the time for a back injury? well sheesh! I was needing serious naps! I did tell my rheumy that I couldn't get out of bed on the second week without my Enbrel and he looked concerned but that was it, but I don't have anything except RA so I guess he just figured I would take the Enbrel and feel better
I'm sorry you are feeling so tired, and I hope it gets better soon.